MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HEADED SCREW 48 MM LENGTH; INSTRUMENT, KNEE.

ZIMMER BIOMET, INC. HEADED SCREW 48 MM LENGTH; INSTRUMENT, KNEE.
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that several thin metal fragments were found when the inserted screw was removed with a power tool.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h4; h6 complaint was confirmed.Visual examination of the returned product exhibits signs of use tip is bent and the edge of the tip is damaged, the size and shape of the shavings corresponds with the damage to the tip of the screw.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HEADED SCREW 48 MM LENGTH
Common Device Name
INSTRUMENT, KNEE.
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23536070
Report Number0001822565-2025-04102
Device Sequence Number10202134
Product Code LXH
UDI-Device Identifier00889024218277
UDI-Public(01)00889024218277(17)350325(10)67097331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598304048
Device Lot Number67097331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown